# SDR AALA202505292563

- Difficulty date: May 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A54036SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR SUPPORT STRUCTURE HAS A CRACK AT RADIUS STA 540 RBL 3. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT STRUCTURE (BREAK ASSEMBLY FROM STA 540 FROM RBL 0 TO RBL 25. PER B737-NG SRM 51-40-02.
